RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 7, Number 2  


Sergeĭ Mikhaĭlovich Nikol'skiĭ (on the occasion of his hundredth birthday)
B. G. Vakulov, N. K. Karapetyants, Yu. F. Korobeĭnik, A. G. Kusraev, S. G. Samko
5
On an application of weakly sufficient sets
A. V. Abanin
11
Description of the range of an operator of potential type with an oscillating kernel
M. A. Betilgiriev, D. N. Karasev, V. A. Nogin
17
Spherical operators of potential type in weighted Hölder spaces of variable order
B. G. Vakulov
26
Fractional differential forms in Euclidean space
K. K. Kazbekov
41
The Berezin transform and radial operators in weighted Bergman spaces in the unit disk
A. N. Karapetyants, A. V. Golikov
55
On the application of the theory of perturbations of normally solvable operators to some classes of operators in a complex domain
Yu. F. Korobeĭnik
64
An integral transformation on a graph for a second-order differential operator
R. Ch. Kulaev
78
Cracking of a nonlinearly elastic shallow arch that is nonhomogeneous with respect to thickness
L. F. Fatullaeva
86
Bernstein–Nikolskiĭ type inequality in Lorentz spaces and related topics
H. H. Bang, N. M. Cong
90
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021